# SDR USAA920080229

- Difficulty date: January 8, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 54,870 hours, 32,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435340
- Part serial: 2645
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - RIGHT WING OUTBOARD AFT FLAP HAS DELAMINATION, WBL 230 - WBL 232.  REPAIRED RIGHT WING OUTBOARD AFT FLAP, WBL 230 - WBL 232 IAW B737 SRM 51-70-10-2R4.
